Abstract and Applied Analysis

Abstract and Applied Analysis / 1998 / Article

Open Access

Volume 3 |Article ID 904523 | https://doi.org/10.1155/S1085337598000621

Z. Balanov, W. Krawcewicz, A. Kushkuley, "Brouwer degree, equivariant maps and tensor powers", Abstract and Applied Analysis, vol. 3, Article ID 904523, 9 pages, 1998. https://doi.org/10.1155/S1085337598000621

Brouwer degree, equivariant maps and tensor powers

Received02 Mar 1998

Abstract

A construction of equivariant maps based on factorization through symmetric powers of a faithful representation is presented together with several examples of related equivariant maps. Applications to differential equations are also discussed.

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views178
Downloads741
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.